Skip navigation

Existence, uniqueness and constructions for stochastically monotone Q-processes

Existence, uniqueness and constructions for stochastically monotone Q-processes

Chen, Anyue and Zhang, Hanjun (1999) Existence, uniqueness and constructions for stochastically monotone Q-processes. Southeast Asian Bulletin of Mathematics, 23 (4). pp. 559-583. ISSN 0129-2021 (Print), 0219-175X (Online)

Full text not available from this repository.

Abstract

The key problems in discussing duality and monotonicity for continuous-time Markov chains are to find conditions for existence and uniqueness and then to construct corresponding processes in terms of infinitesimal characteristics, i.e., q-matrices. Such problems are solved in this paper under the assumption that the given q-matrix is conservative. Some general properties of stochastically monotone Q-process ( Q is not necessarily conservative) are also discussed.

Item Type: Article
Additional Information: Journal available online from Volume 24 / 2000 only via Springer http://link.springer.com/journal/volumesAndIssues/10012
Uncontrolled Keywords: continuous-time Markov chains, monotone Q-processes, duality, Feller-Renter-Riley functions, dual q-matrix, Feller q-matrix, conservative, existence, uniqueness, construction
Subjects: Q Science > QA Mathematics
Pre-2014 Departments: School of Computing & Mathematical Sciences
Related URLs:
Last Modified: 14 Oct 2016 09:00
Selected for GREAT 2016: None
Selected for GREAT 2017: None
Selected for GREAT 2018: None
URI: http://gala.gre.ac.uk/id/eprint/467

Actions (login required)

View Item View Item